# SDR MASA2011050902647

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,274 hours, 29,963 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD STATIC DISCHARGER WICK BROKEN.  R2 STATIC DISCHARGER WICK.
